Skip to main content
Message Font: Serif | Sans-Serif
 
No. of Recommendations: 0
ab: and myopathy or intense muscle aches that indicate muscle break down which can occur with these drugs.

Could you say more about intense muscle aches? A muscle in my right leg aches frequently, especialy after an hour or two of driving or sitting, but I would not call it intense. It's been this way for a couple of years. i've taken lipitor for about 6 years.
TIA Ted
Print the post  

Announcements

What was Your Dumbest Investment?
Share it with us -- and learn from others' stories of flubs.
When Life Gives You Lemons
We all have had hardships and made poor decisions. The important thing is how we respond and grow. Read the story of a Fool who started from nothing, and looks to gain everything.
Contact Us
Contact Customer Service and other Fool departments here.
Work for Fools?
Winner of the Washingtonian great places to work, and Glassdoor #1 Company to Work For 2015! Have access to all of TMF's online and email products for FREE, and be paid for your contributions to TMF! Click the link and start your Fool career.